Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 72, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 17, 2008, 3:45 PM MDT for Union County, New Mexico. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2008, 3:45 PM MDT (21:45 UTC)
- Expired
- Jun 17, 2008, 4:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
The radar
The Amarillo radar (KAMA), 182 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:12 PM MDT | HAIL 0.75 | 15 Sw Clayton, NM | PENNY SIZE HAIL NEAR THOMAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:59 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -496 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 172145
SVRABQ
NMC059-172245-
/O.NEW.KABQ.SV.W.0072.080617T2145Z-080617T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT TUE JUN 17 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 445 PM MDT
* AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED 16 MILES NORTHWEST OF SEDAN...OR
ABOUT 14 MILES SOUTHWEST OF CLAYTON...AND MOVING SOUTHEAST AT 24
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SEDAN AROUND 420 PM MDT...
THIS SEVERE THUNDERSTORM IS CAPABLE OF VERY LARGE HAIL WHICH CAN
CAUSE INJURY AND PROPERTY DAMAGE. TAKE SHELTER NOW.
LAT...LON 3594 10302 3630 10353 3655 10355 3658 10345
3637 10303
TIME...MOT...LOC 2145Z 319DEG 21KT 3628 10333
$$
192 follow-up statements
000
WWUS55 KABQ 172214
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT TUE JUN 17 2008
NMC059-172245-
/O.CON.KABQ.SV.W.0072.000000T0000Z-080617T2245Z/
UNION-
413 PM MDT TUE JUN 17 2008
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL UNION
COUNTY UNTIL 445 PM MDT...
AT 409 PM MDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF SEDAN...OR
ABOUT 14 MILES SOUTHWEST OF CLAYTON...MOVING SOUTHEAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SEDAN AROUND 435 PM MDT...
HAIL UP TO PENNY SIZE HAS BEEN REPORTED 15 MILES SOUTHWEST OF
CLAYTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3594 10302 3630 10353 3655 10355 3658 10345
3637 10303
TIME...MOT...LOC 2213Z 307DEG 29KT 3626 10330
$$
19000
WWUS55 KABQ 172242
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT TUE JUN 17 2008
NMC059-172251-
/O.EXP.KABQ.SV.W.0072.000000T0000Z-080617T2245Z/
UNION-
441 PM MDT TUE JUN 17 2008
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 445 PM MDT FOR CENTRAL
UNION COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3594 10302 3630 10353 3655 10355 3658 10345
3637 10303
TIME...MOT...LOC 2241Z 307DEG 29KT 3612 10308
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:38 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 17, 2:38 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 238 PM MDT TUE JUN 17 2008 .DISCUSSION... LATEST SFC ANALYSIS THIS AFT SHOWS JUICY LOW LEVEL ENVIRONMENT OVER THE EASTERN PLAINS WHERE LAPS CAPE VALUES ON THE ORDER OF 2500-3500 J/KG AND LIFTED INDICES NEAR -4C. UPPER SHORT WAVE ROUNDING THE NE PERIPHERY OF THE 500MB SUBTROPICAL RIDGE WILL SUPPORT CONTINUED THUNDERSTORM DEVELOPMENT IN THE NE AND EAST CENTRAL PLAINS THRU THIS EVENING. 12Z GFS INIT ONCE AGAIN POORLY HANDLING SFC MOISTURE FIELD ACROSS THE REGION. WILL LEAN TOWARD 12Z NAM SOLN WITH SUPPORT FROM LATEST RUC/12Z ECMWF/12Z UKMET THRU THE REMAINDER OF THE WEEK. THIS RESULTS IN ONLY MINOR FORECAST CHANGES. EXPECT CONVECTION IN THE NE PLAINS TO MERGE INTO A LARGE CLUSTER ALONG THE NM/TX BORDER WITH BENEFICIAL QPF AMOUNTS IN STORE FOR MUCH OF THE EAST CENTRAL AREAS...ESPECIALLY THE AREA FROM CLAYTON TO TUCUMCARI TO CLOVIS. RAISED POPS TO LIKELY OVER THE NE PLAINS WHERE 09Z SREF PROBABILITIES OF GREATER THAN 0.25 INCH EXCEED 30 PERCENT WITH GREATER THAN 0.10 INCH AT 100 PERCENT. CONVECTION IN THE EAST WILL RESULT IN A MODEST CANYON WIND AT KABQ LATE THIS EVENING. SPC INDICATES ANOTHER SLIGHT RISK OF SVR STORMS WEDNESDAY OVER THE NE. DAILY ROUNDS OF THUNDER WILL CONTINUE EACH AFTERNOON OVER THE NE PLAINS AS THE SUBTROPICAL RIDGE STAYS PUT OVER NORTHERN OLD MEXICO THRU AT LEAST PART OF THE WEEKEND. PERSISTENCE WILL DOMINATE THE TEMP FORECAST AS WELL WITH SLIGHTLY ABOVE NORMAL TEMPS THRU FRIDAY. EXTENDED MODELS CONTINUE TO SHOW THE RIDGE FLATTENING OVER THE WEEKEND AS A TROUGH BROADENS OVER THE PAC NW. THIS RESULTS IN DECREASING POPS THRU EARLY NEXT. GUYER && .AVIATION... ISOLATED THUNDERSTORMS PRODUCING MVFR AND SHORT DURATION IFR CONDITIONS AS WELL AS STRONG GUSTS WILL CONTINUE ACROSS THE EASTERN PLAINS THROUGH THE REST OF THE AFTERNOON. CELLS ACROSS CENTRAL AREAS WILL CREATE MVFR CONDITIONS FOR A SHORT PERIOD WHILE WESTERN CELLS WILL MAINLY PRODUCE GUSTY OUTFLOW WINDS AND LITTLE RAIN. THUNDERSTORM ACTIVITY FOR THE MOST PART WILL GRADUALLY DIE DOWN LATER EVENING. LOOK FOR WIDESPREAD IFR CONDITIONS TO DEVELOP OVERNIGHT ACROSS THE EASTERN HALF AS THE DRYLINE SURGES BACK TO THE WEST. A SIMILAR WEATHER SCENARIO IS EXPECTED ON WEDNESDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... THUNDERSTORM ACTIVITY WILL REMAIN FOCUSED ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SANGRE DE CRISTOS THROUGH THE REST OF THIS AFTERNOON. A MIXTURE OF DRIER AND WETTER STORMS WILL BE FOUND ACROSS THE SANGRES WHILE WETTER STORMS WILL BE FOUND ACROSS THE EAST. STILL EXPECTING LAL 2 ACROSS CENTRAL AND PORTIONS OF THE WEST THROUGH EARLY THIS EVENING. GUSTY OUTFLOW WINDS WILL BE THE MAIN CONCERN WITH WESTERN ACTIVITY AS VERY LITTLE RAIN WOULD RESULT. DUE TO ALL OF THE STORM ACTIVITY ACROSS THE EAST...LOOK FOR MOISTURE TO ONCE AGAIN SURGE WESTWARD THROUGH THE CENTRAL MOUNTAINS GAPS INTO THE RIO GRANDE VALLEY OVERNIGHT. RESIDUAL MOISTURE SHOULD ALSO MOVE INTO THE JEMEZ MTS ONCE AGAIN. A REPEAT IS EXPECTED ON WEDNESDAY AS THE MOISTURE MIXES OUT IN THE FORM OF CUMULUS CLOUDS AND THUNDERSTORMS. DRIER ACTIVITY WILL BE FOUND ACROSS WESTERN AREAS...MIX OF WET AND DRY ACROSS CENTRAL AREAS WHILE WETTER ACTIVITY PREVAILS ACROSS THE EAST. MODELS ARE IN FAIR AGREEMENT WITH A SLIGHT DOWNTURN IN THUNDERSTORM ACTIVITY FOR MUCH OF THE DAY ON THURSDAY BUT ANOTHER BACK DOOR FRONT IS EXPECTED TO PUSH ADDITIONAL MOISTURE WESTWARD THURSDAY NIGHT AND FRIDAY.THIS MOISTURE PUSH COULD MAKE IT TO THE ARIZONA BORDER WITH BETTER CONFIDENCE TO THE CONTINENTAL DIVIDE. THIS COULD INCREASE THUNDERSTORM COVERAGE AREAWIDE WITH DRIER STORMS FOUND ACROSS THE WEST ONCE AGAIN. RESIDUAL OF THIS MOISTURE WILL FORM THUNDERSTORMS INTO THE WEEKEND. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 97 55 96 / 0 0 0 0 GALLUP.......................... 48 92 46 90 / 0 0 0 0 GRANTS.......................... 49 91 49 91 / 5 5 0 5 GLENWOOD........................ 60 97 60 97 / 5 0 0 0 CHAMA........................... 42 82 43 81 / 5 5 5 5 LOS ALAMOS...................... 60 85 57 84 / 10 10 10 5 RED RIVER....................... 40 75 42 72 / 5 20 20 10 TAOS............................ 50 88 50 89 / 5 10 10 10 SANTA FE........................ 58 91 55 90 / 10 10 10 5 SANTA FE AIRPORT................ 60 93 57 92 / 5 10 10 5 ESPANOLA........................ 56 95 53 95 / 5 10 5 5 ALBUQUERQUE HEIGHTS............. 68 94 68 96 / 5 0 0 5 ALBUQUERQUE VALLEY.............. 65 96 64 98 / 5 0 0 5 ALBUQUERQUE FOOTHILLS........... 62 92 63 94 / 5 0 0 5 ALBUQUERQUE WEST MESA........... 64 96 64 97 / 5 0 0 5 SOCORRO......................... 65 96 65 98 / 5 0 0 5 SANDIA PARK/CEDAR CREST......... 52 85 51 87 / 5 20 10 5 MORIARTY/ESTANCIA............... 54 91 54 91 / 10 10 10 5 CARRIZOZO....................... 59 95 60 95 / 10 10 5 5 RUIDOSO......................... 54 86 55 86 / 20 20 10 5 RATON........................... 52 89 55 85 / 20 20 20 20 LAS VEGAS....................... 56 89 57 86 / 20 20 20 20 ROY............................. 59 89 60 85 / 20 20 20 20 CLAYTON......................... 62 89 64 84 / 50 20 30 20 SANTA ROSA...................... 62 93 63 88 / 20 20 20 10 TUCUMCARI....................... 65 96 67 90 / 50 20 20 20 FORT SUMNER..................... 65 95 66 98 / 40 10 10 10 CLOVIS.......................... 63 94 65 95 / 60 5 20 10 PORTALES........................ 64 95 64 97 / 60 5 20 10 ROSWELL......................... 69 98 69 104 / 30 5 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER/50
Hazardous weather outlook, Jun 17, 5:48 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT TUE JUN 17 2008 NMZ001>004-008>011-014>017-026-181200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 548 AM MDT TUE JUN 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH LITTLE OR NO RAIN WILL DEVELOP IN THE SOUTHWEST AND WEST CENTRAL MOUNTAINS AS WELL AS THE RIO GRANDE VALLEY TODAY. BRIEF GUSTY WINDS UP TO 45 OR 50 MPH ARE POSSIBLE ALONG WITH DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LITTLE OR NO RAIN WILL DEVELOP IN THE SOUTHWEST AND WEST CENTRAL MOUNTAINS AS WELL AS THE RIO GRANDE VALLEY ON WEDNESDAY. BRIEF GUSTY WINDS UP TO 45 OR 50 MPH ARE POSSIBLE ALONG WITH DEADLY LIGHTNING. WEATHER CONDITIONS CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. NMZ005>007-012-013-018>021-181200- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- 548 AM MDT TUE JUN 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS TODAY. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE MAIN AREA OF CONCERN WILL BE EAST OF A RATON TO LAS VEGAS TO ROSWELL LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE MAIN CONCERN WILL BE NORTHEAST OF A RATON TO CLOVIS LINE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER MUCH OF EASTERN NEW MEXICO. PLEASE RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 17, 1:53 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 153 PM MDT TUE JUN 17 2008 NMZ004-005-172030- NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS- 153 PM MDT TUE JUN 17 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER THE NORTHERN SANGRE DE CRISTO MOUNTAINS... AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTHEAST OF RED RIVER. MOVEMENT WAS EAST AT 33 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL COLFAX COUNTY AND RURAL EAST CENTRAL TAOS COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 19
Local storm report, Jun 17, 3:16 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 20 NNE SENECA 36.91N 103.03W
06/17/2008 E1.75 INCH UNION NM TRAINED SPOTTER
GOLF BALL SIZE HAIL ALONG HGWY 456 AND 408
0236 PM HAIL LINCOLN 33.49N 105.38W
06/17/2008 E0.75 INCH LINCOLN NM TRAINED SPOTTER
PENNY SIZE HAIL AT LINCOLN STATE MONUMENT
&&
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:51 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 39 min |
| Jun 16, 9:32 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 21 min |
| Jun 17, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Jun 17, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jun 17, 2:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 56 min |
| Jun 17, 2:26 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 64 min |
| Jun 17, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 42 min |
| Jun 17, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 59 min |
| Jun 17, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 27 min |
| Jun 17, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Jun 17, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 38 min |
| Jun 17, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 66 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.